# SDR DALA13066713766

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT HORIZONTAL STAB LOWER SKIN, WITH TWO CRACKS 62 INCHES OTBD OF INBD EDGE AND 20 INCHES FORWARD OF AFT EDGE.  MAINTENANCE REPAIRED DAMAGED SKIN IAW SRM 55-10-01, REPAIR 11.
